Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nausea from Abilify discontinuation?

Posted by ben on May 3, 2013, at 6:42:52

I took Abilify for about 2 years. Then I slowly tapered down to 2.5 mg without any problems. Finally I took 2,5 mg/d for several weeks and now we stopped it. I have nausea, especially in the morning. Further I have the feeling that I dont be as social as before and more tired?! Do you have this experience too? I`m bipolar II and on Lamictal/Lithium combo beside other meds. Can 2.5mg/d Abilify doing the trick?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ben thread:1043121
URL: http://www.dr-bob.org/babble/20130501/msgs/1043121.html